JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE p-PRIMARY PART OF TATE-SHAFAREVICH GROUP OF ELLIPTIC CURVES OVER ℚ WHEN p IS SUPERSINGULAR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE p-PRIMARY PART OF TATE-SHAFAREVICH GROUP OF ELLIPTIC CURVES OVER ℚ WHEN p IS SUPERSINGULAR
Kim, Dohyeong;
  PDF(new window)
 Abstract
Let E be an elliptic curve over and be a prime of good supersingular reduction for E. Although the Iwasawa theory of E over the cyclotomic -extension of is well known to be fundamentally different from the case of good ordinary reduction at p, we are able to combine the method of our earlier paper with the theory of Kobayashi [5] and Pollack [8], to give an explicit upper bound for the number of copies of occurring in the -primary part of the Tate-Shafarevich group of E over .
 Keywords
Iwasawa theory;supersingular prime;elliptic curves;Tate-Shafarevich group;
 Language
English
 Cited by
 References
1.
G. Chinta, Analytic ranks of elliptic curves over cyclotomic fields, J. Reine Angew. Math. 544 (2002), 13-24.

2.
J. Coates, Z. Liang, and R. Sujatha, The Tate-Shafarevich group for elliptic curves with complex multiplication II, Milan J. Math. 78 (2010), no. 2, 395-416. crossref(new window)

3.
W. Duke, J. B. Friedlander, and H. Iwaniec, Bounds for automorphic L-functions. II, Invent. Math. 115 (1994), no. 2, 219-239. crossref(new window)

4.
D. Kim, On the Tate-Shafarevich group of elliptic curves over $\mathbb{Q}$, Bull. Korean Math. Soc. 49 (2012), no. 1, 155-163. crossref(new window)

5.
S. Kobayashi, Iwasawa theory for elliptic curves at supersingular primes, Invent. Math. 152 (2003), no. 1, 1-36. crossref(new window)

6.
B. Mazur and P. Swinnerton-Dyer, Arithmetic of Weil Cuves, Invent. Math. 25 (1974), 1-61. crossref(new window)

7.
B. Mazur, J. Tate, and J. Teitelbaum, On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), no. 1, 1-48. crossref(new window)

8.
R. Pollack, On the p-adic L-function of a modular form at a supersingular prime, Duke Math. J. 118 (2003), no. 3, 523-558. crossref(new window)